J. Ambjørn, B. Durhuus, and T. Jonsson, Quantum geometry, a statistical field theory approach , Cambridge monographs on mathematical physics, 1997.

M. T. Barlow and T. Kumagai, Transition Density Asymptotics for Some Diffusion Processes with Multi-Fractal Structures, Electronic Journal of Probability, vol.6, issue.0, pp.1-23, 2001.
DOI : 10.1214/EJP.v6-82

J. Barral, X. Jin, R. Rhodes, and V. Vargas, Gaussian Multiplicative Chaos and KPZ Duality, Communications in Mathematical Physics, vol.145, issue.8, pp.451-485, 2013.
DOI : 10.1007/s00220-013-1769-z

URL : https://hal.archives-ouvertes.fr/hal-00673629

I. Benjamini and O. Schramm, KPZ in One Dimensional Random Geometry of Multiplicative Cascades, Communications in Mathematical Physics, vol.166, issue.11, pp.653-662, 2009.
DOI : 10.1007/s00220-009-0752-1

N. Berestycki, Diffusion in planar Liouville quantum gravity, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.51, issue.3
DOI : 10.1214/14-AIHP605

P. Buser, Geometry and Spectra of Compact Riemann Surfaces, 1992.
DOI : 10.1007/978-0-8176-4992-0

F. David, Conformal Field Theories Coupled to 2-D Gravity in the Conformal Gauge, Mod, Phys. Lett. A, vol.3, pp.1651-1656, 1988.

F. David and M. Bauer, Another derivation of the geometrical KPZ relations, Journal of Statistical Mechanics: Theory and Experiment, vol.2009, issue.03, pp.903-03004, 2009.
DOI : 10.1088/1742-5468/2009/03/P03004

J. Distler and H. Kawai, Conformal Field Theory and 2-D Quantum Gravity or Who's Afraid of Joseph Liouville?, Nucl. Phys, pp.321-509, 1989.

B. Duplantier, R. Rhodes, S. Sheffield, and V. Vargas, Renormalization of Critical Gaussian Multiplicative Chaos and KPZ formula, Communications in Mathematical Physics
URL : https://hal.archives-ouvertes.fr/hal-00760405

J. Dubédat, SLE and the free field: Partition functions and couplings, Journal of the American Mathematical Society, vol.22, issue.4, pp.995-1054, 2009.
DOI : 10.1090/S0894-0347-09-00636-5

W. Feller, An introduction to probability theory and its applications

M. Fukushima, Y. Oshima, and M. Takeda, Dirichlet Forms and Symmetric Markov Processes, De Gruyter Studies in Mathematics, vol.19, 1994.
DOI : 10.1515/9783110889741

C. Garban, Quantum gravity and the KPZ formula, séminaire Bourbaki, pp.2011-2012

C. Garban, R. Rhodes, and V. Vargas, On the heat kernel and the Dirichlet form of Liouville Brownian Motion, to appear in Electronic Journal of probability

P. Ginsparg and G. Moore, Lectures on 2D gravity and 2D string theory, in Recent direction in particle theory, Proceedings of the 1992 TASI, 1993.

J. Glimm and A. Jaffe, Quantum Physics: a functional integral point of view, 1981.
DOI : 10.1007/978-1-4684-0121-9

A. Grigor-'yan, Estimates of heat kernels on Riemannian manifolds. Spectral theory and geometry, Soc. Lecture Note Ser, vol.273, pp.140-225, 1998.

A. Grigor-'yan, X. Hu, and K. Lau, Comparison inequalities for heat semigroups and heat kernels on metric measure spaces, Journal of Functional Analysis, vol.259, issue.10, pp.2613-2641, 2010.
DOI : 10.1016/j.jfa.2010.07.010

A. Grigor-'yan and A. Telcs, Two-sided estimates of heat kernels on metric measure spaces, Ann. Probab, vol.40, issue.3, pp.893-1376, 2012.

B. M. Hambly and T. Kumagai, Heat kernel estimates for symmetric random walks on a class of fractal graphs and stability under rough isometries, in Fractal Geometry and applications: a jubilee of Benoit Mandelbrot, Proc. Symp. Pure Math. 72, Part, pp.233-259, 2004.

K. Itô and M. H. Jr, Diffusion processes and their sample paths, volume 125 of Die Grundlehren der mathematischen Wissenschaften, 1974.

J. Kahane, Sur le chaos multiplicatif, Ann. Sci. Math. Québec, vol.9, issue.2, pp.105-150, 1985.

P. Kim, R. Song, and Z. Vondracek, On harmonic functions for trace processes, Mathematische Nachrichten, vol.20, issue.3, pp.14-15, 2011.
DOI : 10.1002/mana.200910008

F. Knight, Brownian local times and taboo processes, Transactions of the American Mathematical Society, vol.143, pp.173-185, 1969.
DOI : 10.1090/S0002-9947-1969-0253424-7

J. Kigami, Analysis on fractals, 2001.
DOI : 10.1017/CBO9780511470943

V. G. Knizhnik, A. M. Polyakov, and A. B. Zamolodchikov, Fractal structure of 2D-quantum gravity, Modern Phys, Lett A, vol.3, issue.8, pp.819-826, 1988.

J. Miller and S. Sheffield, Quantum Loewner evolution, Duke Mathematical Journal, vol.165, issue.17
DOI : 10.1215/00127094-3627096

Y. Nakayama, LIOUVILLE FIELD THEORY: A DECADE AFTER THE REVOLUTION, International Journal of Modern Physics A, vol.19, issue.17n18, p.2771, 2004.
DOI : 10.1142/S0217751X04019500

A. M. Polyakov, Quantum geometry of bosonic strings, Phys. Lett, pp.103-207, 1981.

R. Rhodes and V. Vargas, Gaussian multiplicative chaos and applications: a review, to appear in Probability Surveys

R. Rhodes and V. Vargas, KPZ formula for log-infinitely divisible multifractal random measures , ESAIM Probability and Statistics, pp.358-371, 2011.

R. Rhodes and V. Vargas, Spectral dimension of Liouville quantum gravity, to appear in Annales Henri Poincaré

R. Robert and V. Vargas, Gaussian multiplicative chaos revisited, The Annals of Probability, vol.38, issue.2, pp.605-631, 2010.
DOI : 10.1214/09-AOP490

URL : https://hal.archives-ouvertes.fr/hal-00293830

S. Sheffield, Gaussian free fields for mathematicians, Probability Theory and Related Fields, vol.253, issue.2, pp.521-541, 2007.
DOI : 10.1007/s00440-006-0050-1

A. Sznitman, Brownian motion, Obstacles and Random media
DOI : 10.1007/978-3-662-11281-6

Y. Watabiki, Analytic Study of Fractal Structure of Quantized Surface in Two-Dimensional Quantum Gravity, Progress of Theoretical Physics, pp.1-17, 1993.